# SDR J00A2007N27VP

- Difficulty date: November 25, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N27VP
- Make and model: Cessna 750
- Aircraft serial: 7500027
- Aircraft time: 4,404 hours, 2,718 cycles
- Engine: Allsn AE3007C
- System (JASC): 3250 · Landing Gear Steering System
- Part: Flex Line
- Part number: S3128B0166000G
- Condition: Failed
- Location: Nlg Steering
- Part time: 4,404 hours, 2,718 cycles
- Component: Steering, Cessna, CE750
- Component part number: AS11606K0166
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: B, J

## Discrepancy

FLT CREW REPORTED THE FOLLOWING:  SOON AFTER TAKEOFF HYDRAULIC QUANTITY A EICAS MESSAGE FOLLOWED SHORTLY BY HYDRAULIC PRESSURE A EICAS MESSAGE.  CREW DECLARED AN EMERGENCY WITH LOSS OF HYDRAULIC A SYSTEM AND LANDED AIRCRAFT MOMENTS AFTER TAKEOFF.  THE HYDRAULIC A SYSTEM AFFECTED GEAR EXTENSION, FLIGHT CONTROLS, AND BRAKING AFTER LANDING.  THE LANDING GEAR WAS EXTENDED BEFORE HYDRAULIC RESERVOIR A WAS DEPLETED.  CREW HAD TO BRAKE AIRCRAFT WITH EMERGENCY PNEUMATIC BRAKES.  AIRCRAFT WAS IMMEDIATELY INSPECTED WITH THE FOLLOWING OBSERVATIONS NOTED FROM THE FLIGHT CREW AND A MECHANIC, EMPLOYED WITH MFG FBO; THERE IS HYDRAULIC FLUID STREAKING FROM THE NOSE LANDING GEAR TO THE EMPENNAGE.  FURTHER INVESTIGATION FROM MECHANIC; FOUND THE NWS CENTERING LINE TO HAVE FAILED AT BEND IN FLEXIBLE HYDRAULIC SYSTEM A PRESSURE.  INITIAL PHONE CONVERSATIONS WITH MFG SERVICE CENTERS AND TEAM X SEEMED TO COMMUNICATE THAT THIS IS A KNOWN FAILURE WITH AGING FLEX LINES.  THESE AGING FLEXIBLE HYDRAULIC LINES DO NOT HAVE A RECOMMENDED REPLACEMENT INTERVAL AND ARE CONSIDERED ( ON-CONDITION).  A NEWLY DESIGNED HYDRAULIC LINE HAS BEEN INTRODUCED TO THE MFG COMMUNITY THIS YEAR AND WAS ANNOUNCED AT THE MFG WORKSHOP DURING THE 2007 OPERATORS CONFERENCE.  WE FEEL THAT THIS SHOULD BE NO LONGER BE CONSIDERED (ON-CONDITION) AND THAT THE MFG RECOMMEND A REPLACEMENT INTERVAL FOR ALL OF THE FLEXIBLE HYDRAULIC HOSES INSTALLED ON THE MFG AIRCRAFT.  WE ARE IN THE PROCESS OF ORDERING AND INSTALLING THE NEWLY REDESIGNED HYDRAULIC FLEXIBLE HOSES ON OUR FLEET.
